# SDR HEEA0013504

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 206075739103
- Condition: Failed
- Location: Eng Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE GAUGE FOR ENGINE FILLS UP WITH OIL WHEN ENGINE IS RUNNING.  SEE OIL IN SIGHT GLASS FACE AND LEAKS ON PANEL.
